Show simple item record

dc.contributor.authorAguilar, Cesar O.
dc.contributor.authorLewis, Andrew D.
dc.date.accessioned2014-03-25T18:48:51Z
dc.date.available2014-03-25T18:48:51Z
dc.date.issued2012
dc.identifier.citationSIAM J Control Optim. v.50, no.3, 2012, pp. 1502-1517
dc.identifier.urihttp://hdl.handle.net/10945/39601
dc.descriptionThe article of record as published may be found at: http://dx.doi.org/10.1137/100785892en_US
dc.descriptionApproved for public release; distribution is unlimiteden_US
dc.description.abstractIn this paper we consider the local controllability problem for control-affine systems that are homogeneous with respect to a one-parameter family of dilations corresponding to time-scaling in the control. We construct and derive properties of a variational cone that completely characterizes local controllability for these homogeneous systems. In the process, we are able to give a bound on the order, in terms of the integers describing the dilation, of perturbations that do not alter the local controllability property. Our approach uses elementary Taylor expansions and avoids unnecessarily complicated open mapping theorems to prove local controllability. Examples are given that illustrate the main results.en_US
dc.publisherSIAMen_US
dc.rightsThis publication is a work of the U.S. Government as defined in Title 17, United States Code, Section 101. Copyright protection is not available for this work in the United States.en_US
dc.titleSmall-time local controllability for a class of homogeneous systemsen_US
dc.typeArticleen_US
dc.contributor.corporateNaval Postgraduate School, Monterey, California
dc.contributor.departmentApplied Mathematics
dc.subject.authorlocal controllability at a pointen_US
dc.subject.authorhigh-order variationsen_US
dc.subject.authorcontrol-affine systemsen_US
dc.subject.authorhomogeneous systemsen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record